Bio

Clinical Focus


  • Internal Medicine

Academic Appointments


Administrative Appointments


  • Internal Medicine Physician, Stanford Corporate Clinic - Cisco (2016 - 2016)
  • Medical Education Site Lead, Stanford Corporate Clinic - Cisco (2016 - 2016)
  • Associate Program Director, Transitional Year Internship, United States Air Force, DGMC (2014 - 2016)
  • Staff Internal Medicine Physician, United States Air Force, DGMC (2014 - 2016)
  • Trauma Intensive Care Unit Physician - Bagram, Afghanistan, United States Air Force (2013 - 2013)
  • Assistant Professor, Department of Medicine, Uniformed Services University of the Health Sciences (2012 - 2014)
  • Primary Care Team Leader, Humanitarian Deployment - Honduras, United States Air Force (2012 - 2012)
  • Element Leader, Internal Medicine Clinic, WHASC, United States Air Force (2011 - 2014)
  • Staff Internal Medicine Physician, United States Air Force, SAMMC/WHASC (2011 - 2014)

Honors & Awards


  • Member, Alpha Omega Alpha Honor Medical Society (2008 - Present)
  • Meritorious Service Medal, Air Force Commendation Medal, Air Force Achievement Medal, United States Air Force (2014 - 2016)
  • Medical Student Teaching Award while an Intern, Resident, and a Faculty, United States Air Force (2008 - 2013)
  • Distinguished Graduate - Officer Training, Award for Academic Excellence - Officer Training, United States Air Force (2005)

Boards, Advisory Committees, Professional Organizations


  • Member, Alpha Omega Alpha Honor Medical Society (2008 - Present)
  • Member, American College of Physicians (2008 - Present)

Professional Education


  • Board Certification: Internal Medicine, American Board of Internal Medicine (2011)
  • Residency:San Antonio Uniformed Services Health Education (2011) TX
  • Internship:San Antonio Uniformed Services Health Education (2009) TX
  • Medical Education:Wake Forest University-School of Medicine (2008) NC

Community and International Work


  • Tactical Medicine Consultant for Campbell Police Department

    Ongoing Project

    Yes

    Opportunities for Student Involvement

    No

  • Stop the Bleed Certified Instructor

    Ongoing Project

    Yes

    Opportunities for Student Involvement

    No

Publications

All Publications


  • Cutaneous Metastatic Rectal Carcinoma Masquerading as Herpes Zoster SOUTHERN MEDICAL JOURNAL Eichinger, J., George, B., Myhand, R. 2011; 104 (3): 233-235

    Abstract

    A 78-year-old female with locally recurrent rectal carcinoma and hepatic metastases presented with new skin lesions. She had multiple painful skin lesions over her groin area initially treated as contact dermatitis. The lesions continued to spread to include the lower abdomen and developed a zosteriform appearance. She was referred to dermatology, where shave biopsies revealed metastatic rectal carcinoma. This case is unique as the patient had rapidly growing zosteriform cutaneous metastases from rectal carcinoma, which has rarely been reported. Physicians providing care to patients with a history of cancer should maintain a high clinical suspicion for cutaneous metastases in patients with new or evolving skin conditions.

    View details for DOI 10.1097/SMJ.0b013e31820bfd04

    View details for Web of Science ID 000287473400015

    View details for PubMedID 21297531

  • A Rare Case of Aplastic Anemia Caused by Temozolomide SOUTHERN MEDICAL JOURNAL George, B. J., Eichinger, J. B., Richard, T. J. 2009; 102 (9): 974-976

    Abstract

    A 65-year-old female patient with glioblastoma multiforme (GBM) developed aplastic anemia following treatment with temozolomide. Following her diagnosis of GBM, the patient received standard treatment with surgery, concomitant radiation therapy and temozolomide followed by adjuvant temozolomide. On day 14 of her adjuvant treatment, she developed profound fatigue and spontaneous bruising and was noted to be severely pancytopenic. After an extensive workup, she was found to have aplastic anemia on bone marrow bipsy. Further studies did not reveal any other etiology and she was not on any other medications known to cause aplastic anemia. There have been two previously published cases involving aplastic anemia due to temozolomide. This case represents a rare but potentially fatal toxicity from temozolomide.

    View details for Web of Science ID 000269957800026

    View details for PubMedID 19668033